Polynomial and non-polynomial solutions set for wave equation with using Lie point symmetries

Document Type : Research Paper


Department of Mathematical Sciences, Shahrood University of Technology, Shahrood, Semnan, Iran


‎This paper obtains the exact solutions of the wave equation as a second-order partial differential equation (PDE)‎. ‎We are going to calculate polynomial and non-polynomial exact solutions by using Lie point symmetry‎. ‎We demonstrate the generation of such polynomial through the medium of the group theoretical properties of the equation‎. ‎A generalized procedure for polynomial solution is presented and this extended to the construction of related polynomials‎.


Volume 4, Issue 4 - Serial Number 4
October 2016
Pages 298-308
  • Receive Date: 11 December 2016
  • Revise Date: 24 January 2017
  • Accept Date: 28 January 2017
  • First Publish Date: 28 January 2017